# SDR A6WA20121011507

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 30,756 hours, 28,385 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL EMITTING IN REAR OF A/C STRONGEST NEAR LAV.  FOUND LAV LIGHT POWER UNIT BURNT.  REMOVED AND REPLACED POWER UNIT REF CRJ AMM 33-25-07.  OPS CHECKS GOOD AT THIS TIME.  STRONG SMELL DISSIPATED.
